# SDR X1AA201309200676

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N10FG
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000295
- Aircraft time: 12,748 hours, 8,372 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Part time: 12,748 hours, 8,372 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO UNLOCK AND RETRACT AFTER TAKEOFF.  PILOTS ATTEMPTED TO RECYCLE WITH NO EFFECT, RETURN TO POINT OF DEPARTURE WITH THEE GREEN LIGHTS, GEAR DOWN AND LOCKED. PREVIOUS, MX ON INSTRUMENT PANEL MAY HAVE STRESSED WIRING BUNDLE AND LANDING GEAR SWITCH SOLDIER CONNECTIONS.  REPAIR WAS MADE, LANDING GEAR TESTS AND A TEST FLIGHT WAS PERFORMED.  NO FURTHER MALFUNCTIONS REPORTED.
